Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2, Issue 4, Pages 257-265
http://dx.doi.org/10.1155/S1026022698000235

Oscillation of certain partial difference equations

1Department of Mathematics, Chungnam National University, Taejon 305-764, Korea
2Department of Applied Mathematics, Ocean University of Qingdao, Qingdao 266003, China

Received 20 May 1998

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We first obtain sufficiency conditions for the oscillation of all solutions of linear partial difference equation aAm+1,n+1+bAm+1,n+cAm,n+1dAm,n+Pm,nAmk,n1=0. Next, we establish a linearized oscillation result for the nonlinear partial difference equation Am+1,n+1+Am+1,n+Am,n+1Am,n+Pm,nf(Amk,nl)=0.